# SDR CALA2024121301511

- Difficulty date: December 11, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N27546
- Make and model: Boeing 737-9
- Aircraft serial: 64478
- Aircraft time: 7,168 hours, 2,362 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: Warning Light
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD DOOR LIGHT  ILLUMINATED ON TAKEOFF ROLL AT 130KTS EXTINGUISH ED AT 400FT CREW STATED BEILVE DOOR WAS NOT FULLY CLOSED, INSPECTED FWD DOOR SENSOR S199, NO DEFECTS NOTED, NO PRESSURIZATION ISSUES, NO HISTORY
